# SDR USAA040306

- Difficulty date: June 9, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 60,209 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CORRODED 6 INCH BY 6 INCH AREA, STATION 610 AND S30 NR 2 CENTER AFT RADIO ANTENNA.  LIGHT SURFACE CORROSION REMOVED, ALODINED, RE-INSTALLED PER SRM 53-30-01 AND 51-10-02-01.  (M)
